M. Ainsworth, P. Monk, and W. Muniz, Dispersive and dissipative properties of discontinuous Galerkin finite element methods for the second-order wave equation, Journal of Scientific Computing, vol.27, issue.1, pp.5-40, 2006.

D. Amenga-mbengoue, D. Genet, C. Lachat, E. Martin, M. Mogé et al., Comparison of high order algorithms in Aerosol and Aghora for compressible flows, ESAIM: Proceedings, vol.43, pp.1-16, 2013.

W. Barsukow, P. V. Edelmann, C. Klingenberg, F. Miczek, and F. K. Röpke, A numerical scheme for the compressible low-Mach number regime of ideal fluid dynamics, Journal of Scientific Computing, vol.72, issue.2, pp.623-646, 2017.

F. Bassi, C. De-bartolo, R. Hartmann, and A. Nigro, A discontinuous Galerkin method for inviscid low Mach number flows, J. Comput. Phys, vol.228, issue.11, pp.3996-4011, 2009.

P. Birken and A. Meister, Stability of preconditioned finite volume schemes at low Mach numbers, BIT Numerical Mathematics, vol.45, issue.3, pp.463-480, 2005.

F. Bouchut, C. Chalons, and S. Guisset, An entropy satisfying two-speed relaxation system for the barotropic Euler equations. Application to the numerical approximation of low Mach number flows, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01661275

E. Burman, A. Ern, and M. A. Fernández, Explicit Runge-Kutta schemes and finite elements with symmetric stabilization for first-order linear PDE systems, SIAM Journal on Numerical Analysis, vol.48, issue.6, pp.2019-2042, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00380659

C. Chalons, M. Girardin, and S. Kokh, An all-regime Lagrange-Projection like scheme for the gas dynamics equations on unstructured meshes, Communications in Computational Physics, vol.20, issue.1, pp.188-233, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01007622

B. Cockburn and C. Shu, Runge-Kutta discontinuous Galerkin methods for convectiondominated problems, Journal of scientific computing, vol.16, issue.3, pp.173-261, 2001.

P. Degond and M. Tang, All speed scheme for the low Mach number limit of the isentropic Euler equations, Communications in Computational Physics, vol.10, issue.1, pp.1-31, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00630995

S. Dellacherie, Analysis of Godunov type schemes applied to the compressible Euler system at low Mach number, Journal of Computational Physics, vol.4, issue.229, pp.978-1016, 2010.

S. Dellacherie, J. Jung, P. Omnes, and P. Raviart, Construction of modified Godunov type schemes accurate at any Mach number for the compressible Euler system, Mathematical Models and Methods in Applied Sciences, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00776629

S. Dellacherie, P. Omnes, and F. Rieper, The influence of cell geometry on the Godunov scheme applied to the linear wave equation, Journal of Computational Physics, vol.229, issue.14, pp.5315-5338, 2010.

S. Delmas, Simulation d'écoulements pariétaux génériques à bas nombre de Mach pour l'amélioration du refroidissement des chambres de combustion aéronautiques, 2015.

G. Dimarco, R. Loubère, and M. Vignal, Study of a new asymptotic preserving scheme for the Euler system in the low Mach number limit, SIAM J. Sci. Comput, vol.39, issue.5, pp.2099-2128, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01297238

L. Fezoui and B. Stoufflet, A class of implicit upwind schemes for Euler simulations with unstructured meshes, Journal of Computational Physics, vol.84, issue.1, pp.174-206, 1989.
URL : https://hal.archives-ouvertes.fr/inria-00076037

J. L. Florenciano-merino, Étude de la réponse d'un écoulement avec transfert pariétal de masse à un forçage acoustique: application au refroidissement des chambres de combustion aéronautiques, 2013.

C. Geuzaine and J. Remacle, Gmsh: A 3-d finite element mesh generator with built-in pre-and post-processing facilities, International journal for numerical methods in engineering, vol.79, issue.11, pp.1309-1331, 2009.

S. Gottlieb, D. I. Ketcheson, and C. Shu, Strong stability preserving Runge-Kutta and multistep time discretizations, 2011.

P. M. Gresho and S. T. Chan, On the theory of semi-implicit projection methods for viscous incompressible flow and its implementation via a finite element method that also introduces a nearly consistent mass matrix. part 2: Implementation, International Journal for Numerical Methods in Fluids, vol.11, issue.5, pp.621-659, 1990.

H. Guillard, On the behavior of upwind schemes in the low Mach number limit. IV: P0 approximation on triangular and tetrahedral cells, Computers & Fluids, vol.38, issue.10, pp.1969-1972, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00072433

H. Guillard and B. Nkonga, On the behaviour of upwind schemes in the low Mach number limit: A review. Handbook of Numerical Analysis, vol.18, pp.203-231, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01534938

H. Guillard and C. Viozat, On the behaviour of upwind schemes in the low Mach number limit, Computers & Fluids, vol.28, issue.1, pp.63-86, 1999.
URL : https://hal.archives-ouvertes.fr/hal-01534938

D. Iampietro, F. Daude, P. Galon, and J. Hérard, A Mach-sensitive implicit-explicit scheme adapted to compressible multi-scale flows, Journal of Computational and Applied Mathematics, vol.340, pp.122-150, 2018.
DOI : 10.1016/j.cam.2018.02.019

URL : https://hal.archives-ouvertes.fr/hal-01531306

D. Iampietro, F. Daude, P. Galon, and J. Hérard, A Mach-sensitive splitting approach for Euler-like systems, ESAIM: Mathematical Modelling and Numerical Analysis, 2018.
DOI : 10.1051/m2an/2017063

URL : https://hal.archives-ouvertes.fr/hal-01466827

G. B. Jacobs, D. A. Kopriva, and F. Mashayek, A conservative isothermal wall boundary condition for the compressible Navier-Stokes equations, Journal of Scientific Computing, vol.30, issue.2, pp.177-192, 2007.
DOI : 10.1007/s10915-005-9040-1

W. S. Janna, 5.8 internal incompressible viscous flow. The Handbook of Fluid Dynamics, p.62, 1998.

S. Klainerman and A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Communications on pure and applied Mathematics, vol.34, issue.4, pp.481-524, 1981.

T. Kloczko, C. Corre, and A. Beccantini, Low-cost implicit schemes for all-speed flows on unstructured meshes, Internat. J. Numer. Methods Fluids, vol.58, issue.5, pp.493-526, 2008.
DOI : 10.1002/fld.1730

URL : https://hal.archives-ouvertes.fr/hal-00357646

S. Lemartelot, B. Nkonga, and R. Saurel, Liquid and liquid-gas flows at all speeds, J. Comput. Phys, vol.255, pp.53-82, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00695799

X. Li and C. Gu, An all-speed Roe-type scheme and its asymptotic analysis of low Mach number behaviour, Journal of Computational Physics, vol.227, issue.10, pp.5144-5159, 2008.
DOI : 10.1016/j.jcp.2008.01.037

X. Li and C. Gu, Mechanism of Roe-type schemes for all-speed flows and its application, Computers & Fluids, vol.86, pp.56-70, 2013.
DOI : 10.1016/j.compfluid.2013.07.004

URL : http://arxiv.org/pdf/1107.3744

X. Li, C. Gu, and J. Xu, Development of Roe-type scheme for all-speed flows based on preconditioning method, Computers & Fluids, vol.38, issue.4, pp.810-817, 2009.

R. Magnus and H. Yoshihara, Inviscid transonic flow over airfoils, AIAA Journal, vol.8, issue.12, pp.2157-2162, 1970.

F. Miczek, F. K. Röpke, and P. V. Edelmann, New numerical solver for flows at various Mach numbers, Astronomy & Astrophysics, vol.576, p.50, 2015.
DOI : 10.1051/0004-6361/201425059

URL : https://www.aanda.org/articles/aa/pdf/2015/04/aa25059-14.pdf

Y. Moguen, S. Delmas, V. Perrier, P. Bruel, and E. Dick, Godunov-type schemes with an inertia term for unsteady full Mach number range flow calculations, J. Comput. Phys, vol.281, pp.556-590, 2015.
DOI : 10.1016/j.jcp.2014.10.041

URL : https://hal.archives-ouvertes.fr/hal-01096422

B. Müller, Low Mach number asymptotics of the Navier-Stokes equations and numerical implications, VKI Lecture Series on Computational fluid dynamics, pp.1-52, 1999.

A. Nigro, C. De-bartolo, R. Hartmann, and F. Bassi, Discontinuous Galerkin solution of preconditioned Euler equations for very low Mach number flows, Internat. J. Numer. Methods Fluids, vol.63, issue.4, pp.449-467, 2010.
DOI : 10.1002/fld.2083

A. Nigro, S. Renda, C. De-bartolo, R. Hartmann, and F. Bassi, A high-order accurate discontinuous Galerkin finite element method for laminar low Mach number flows, Internat. J. Numer. Methods Fluids, vol.72, issue.1, pp.43-68, 2013.
DOI : 10.1002/fld.3732

S. Noelle, G. Bispen, K. R. Arun, M. Luká?ová-medvi?ová, and C. Munz, A weakly asymptotic preserving low Mach number scheme for the Euler equations of gas dynamics, SIAM J. Sci. Comput, vol.36, issue.6, pp.989-1024, 2014.

K. Oß-wald, A. Siegmund, P. Birken, V. Hannemann, and A. Meister, L 2 Roe: a low dissipation version of Roe's approximate Riemann solver for low Mach numbers, Internat. J. Numer. Methods Fluids, vol.81, issue.2, pp.71-86, 2016.

M. Parisot and J. Vila, Centered-potential regularization for the advection upstream splitting method, SIAM J. Numer. Anal, vol.54, issue.5, pp.3083-3104, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01152395

M. Pelanti and K. Shyue, A mixture-energy-consistent six-equation two-phase numerical model for fluids with interfaces, cavitation and evaporation waves, J. Comput. Phys, vol.259, pp.331-357, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01135994

S. Peluchon, G. Gallice, and L. Mieussens, A robust implicit-explicit acoustic-transport splitting scheme for two-phase flows, Journal of Computational Physics, vol.339, pp.328-355, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01448468

L. Pesch, J. J. Van-der, and . Vegt, A discontinuous Galerkin finite element discretization of the Euler equations for compressible and incompressible fluids, J. Comput. Phys, vol.227, issue.11, pp.5426-5446, 2008.

F. Rieper, On the dissipation mechanism of upwind-schemes in the low mach number regime: A comparison between Roe and HLL, Journal of Computational Physics, vol.229, issue.2, pp.221-232, 2010.

F. Rieper, A low-Mach number fix for Roe's approximate Riemann solver, Journal of Computational Physics, vol.230, issue.13, pp.5263-5287, 2011.

F. Rieper and G. Bader, The influence of cell geometry on the accuracy of upwind schemes in the low Mach number regime, Journal of Computational Physics, vol.228, issue.8, pp.2918-2933, 2009.

S. Schochet, Fast singular limits of hyperbolic pdes, Journal of differential equations, vol.114, issue.2, pp.476-512, 1994.